# SDR HALA2023040300074

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 43,676 hours, 6,890 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GEN AT APU START.  UNABLE TO RESET. OK TO CONTINUE ON MEL 24-23-1B; (M) PROCEDURES COMPLIED WITH, PLACARDS INSTALLED, LIDS UPDATED. R/R APU GEN PER A330 AMM 24-23-51. OPS CHECK GOOD OK TO CLOSE LOG. REF LOG 2620462 FOR R/R OF APU GEN MEL AND PLACARDS REMOVED.
